# SDR AALA200802559

- Difficulty date: September 23, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 616-619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL-CORROSION FOUND ON LT CUSP AT STATION 616 TO 619.  AREA OF DISCREPANCY IS 3 INCHES BY 2 INCHES.  INSTALLED DOUBLER IN ACCORDANCE WITH AARD 53-20-00-16.
